# SDR UALA2013053003757

- Difficulty date: May 26, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 41,697 hours, 17,179 cycles
- Engine: Iae V2522A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE LOOP B FAULT DISPLAYED ON UPPER ECAM SCREEN.    PERFORMED MT 26-001 AND TSM 26-12-00-810-808-A, FOUND FAN DETECTOR LOOP "B" HIGH RESISTANCE READING OUT OF LIMITS.  R & R NR 2 ENG FAN LOOP ASSY.  OPS CHECKED GOOD.
